MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112670
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per the information provided post implant the patient presented with chronic pelvic / vaginal pain and bowel dysfunction and underwent explant of the mesh.No additional information has been provided to date.A lot number was not provided; without a lot number a review of the manufacturing records is not possible.The cause of the patient postoperative complications cannot be determined at this time.Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
The following was reported to the (b)(6): per the information provided post implant (bard flat mesh) the patient experienced, severe chronic pelvic and vaginal pain, bowel dysfunction.The information states that the patient underwent removal of the sacrocolpopexy mesh after the mdt.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key9675852
Report Number1213643-2020-01046
Device Sequence Number2383196
Product Code FTL
UDI-Device Identifier00801741016523
UDI-Public(01)00801741016523
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0112670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;